On Hybrid Boundary Control of Flexible Systems

[+] Author and Article Information
W. D. Zhu

Department of Mechanical Engineering, University of North Dakota, Grand Forks, ND 58202

B. Z. Guo

Department of Applied Mathematics, Beijing Institute of Technology, Beijing, China 100081

J. Dyn. Sys., Meas., Control 119(4), 836-839 (Dec 01, 1997) (4 pages) doi:10.1115/1.2802401 History: Received January 09, 1996; Online December 03, 2007


Simple proofs are presented which show that hybrid boundary control systems are asymptotically, but not exponentially, stable. The asymptotic rates of decay of eigenvalues are determined analytically for both second and fourth-order systems.

Copyright © 1997 by The American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.






Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In